# SDR DALA2020081312772

- Difficulty date: August 2, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 73,273 hours, 18,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE AT 4CD.  FOUND QUICK DISCONNECT UNSECURE AND SECURED. SYSTEM OPERATION IS NORMAL.
